# SDR UALA2011092105099

- Difficulty date: September 21, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 35,446 hours, 15,217 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TEST FAILED TEST WITH MESSAGE EPSU BATTERY AFT LT.   REPLACED EPSU BATTERY AT AFT LOCATION.  EMER LIGHTS TEST PASSED.
